# SDR HEER20150325925

- Difficulty date: March 25, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N784P
- Make and model: Skrsky S76C
- Aircraft serial: 760634
- Aircraft time: 8,229 hours
- Engine: Tmeca ARRIEL2S2
- Engine time: 5,293 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Cut
- Location: Nr 2  Engine Oil
- Part time: 5,293 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT NOTICED MASTER CAUTION BEGIN TO FLICKER.  OBSERVED NR 2 ENGINE OIL PRESSURE BEGIN TO FLUCTUATE AND DROP.  EVENTUALLY PRESSURE DROPPED BELOW RED LINE AND ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED.  ON INSPECTION FOUND CUT O-RING ON OIL UNIO OF TURBINE OIL PRESSURE AND SUMP STRUT.
